Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
amy91

Spironolactone stops my period

Recommended Posts

I've been on Spironolactone for a month,and it stopped my period. My derm. said that it happens rarely with his patients. He also said that if I will not get my period next month, then I have to go to gynecologist and take some BCP. I'm taking it this month, cuz my derm thinks that my body could get use to it.

I'd like to know has someone dealt with disregulated period becuase of a Spironolactone??? Should I take that med if it stops my menstruation? :think:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×